# SDR BKE2008F00002

- Difficulty date: March 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N125LR
- Make and model: Lear 55LEAR
- Aircraft serial: 032
- Engine: Garrtt TFE731*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5410600008
- Condition: Unserviceable
- Location: Pax Doorway
- Part time: 11,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT NOTED THE MAIN ENTRY DOOR WAS HARD TO CLOSE, ON INSPECTION BY MAINT, FRAME 15 IS THE FRAME THAT BORDERS THE AFT SIDE OF THE MAIN ENTRY DOOR TO HAVE CORROSION THAT HAD PROGRESSED TO THE POINT OF EXFOLLIATION AND STARTED INTERFERING WITH THE DOOR SNUBBER OPERATION.  THE AC WAS EVALUATED, PHOTOS AND REPORTS SENT TO MFG ENGINEERING FOR EVALUATION AND WITH RECOMMENDATION, A SPECIAL FLIGHT PERMIT WAS OBTAINED TO RELOCATE THE AC FOR REPAIRS.  (K)
